Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 3, Pages 478–480 (Mi mz8507)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Torsion in the Abelianization of the Torelli Group $\mathscr T$ as an $\mathrm{Sp}(\mathbb Z_2)$-Module

O. V. Schwarzmanab

a Independent University of Moscow
b State University – Higher School of Economics

Keywords: Torelli group, Abelianization, torsion subgroup, symplectic form, composition series

DOI: https://doi.org/10.4213/mzm8507

Full text: PDF file (304 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:3, 451–454

Bibliographic databases:

Received: 29.04.2009

Citation: O. V. Schwarzman, “Torsion in the Abelianization of the Torelli Group $\mathscr T$ as an $\mathrm{Sp}(\mathbb Z_2)$-Module”, Mat. Zametki, 86:3 (2009), 478–480; Math. Notes, 86:3 (2009), 451–454

Citation in format AMSBIB
\Bibitem{Sch09}
\by O.~V.~Schwarzman
\paper Torsion in the Abelianization of the Torelli Group~$\mathscr T$ as an $\mathrm{Sp}(\mathbb Z_2)$-Module
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 3
\pages 478--480
\mathnet{http://mi.mathnet.ru/mz8507}
\crossref{https://doi.org/10.4213/mzm8507}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2582514}
\zmath{https://zbmath.org/?q=an:05656348}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 3
\pages 451--454
\crossref{https://doi.org/10.1134/S000143460909020X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271950700020}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76249132969}


Linking options:
  • http://mi.mathnet.ru/eng/mz8507
  • https://doi.org/10.4213/mzm8507
  • http://mi.mathnet.ru/eng/mz/v86/i3/p478

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Church T., Farb B., “Representation Theory and Homological Stability”, Adv. Math., 245 (2013), 250–314  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:235
    Full text:116
    References:28
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021